feature:
Full SOFA Score: Data Layer + Scoring Engine Glasgow Coma Scale: Data Layer + Scoring Engine
This commit is contained in:
@@ -9,18 +9,15 @@ public static class News2Calculator
|
||||
};
|
||||
|
||||
public static RedisKey[] AllParameterKeys(Guid encounterId) =>
|
||||
ParameterCodes
|
||||
.Select(code => (RedisKey)$"news2:{encounterId}:{code}")
|
||||
.ToArray();
|
||||
ParameterCodes
|
||||
.Select(code => (RedisKey)$"news2:{encounterId}:{code}")
|
||||
.ToArray();
|
||||
|
||||
public static string ParameterKey(Guid encounterId, string code) =>
|
||||
$"news2:{encounterId}:{code}";
|
||||
|
||||
public static bool IsNews2Code(string observationCode) =>
|
||||
ParameterCodes.Contains(observationCode);
|
||||
|
||||
// --- Individual parameter scoring ---
|
||||
// Each method returns 0-3 per the official NEWS2 scoring table.
|
||||
ParameterCodes.Contains(observationCode) || GcsCalculator.IsGcsCode(observationCode);
|
||||
|
||||
public static int ScoreRespRate(decimal value) => value switch
|
||||
{
|
||||
@@ -28,16 +25,15 @@ public static class News2Calculator
|
||||
<= 11 => 1,
|
||||
<= 20 => 0,
|
||||
<= 24 => 2,
|
||||
_ => 3 // >= 25
|
||||
_ => 3
|
||||
};
|
||||
|
||||
// Scale 1 (standard). Scale 2 (hypercapnic respiratory failure) is not implemented.
|
||||
public static int ScoreSpo2(decimal value) => value switch
|
||||
{
|
||||
<= 91 => 3,
|
||||
<= 93 => 2,
|
||||
<= 95 => 1,
|
||||
_ => 0 // >= 96
|
||||
_ => 0
|
||||
};
|
||||
|
||||
public static int ScoreSystolicBp(decimal value) => value switch
|
||||
@@ -46,7 +42,7 @@ public static class News2Calculator
|
||||
<= 100 => 2,
|
||||
<= 110 => 1,
|
||||
<= 219 => 0,
|
||||
_ => 3 // >= 220
|
||||
_ => 3
|
||||
};
|
||||
|
||||
public static int ScoreHeartRate(decimal value) => value switch
|
||||
@@ -56,30 +52,30 @@ public static class News2Calculator
|
||||
<= 90 => 0,
|
||||
<= 110 => 1,
|
||||
<= 130 => 2,
|
||||
_ => 3 // >= 131
|
||||
_ => 3
|
||||
};
|
||||
|
||||
// AVPU: Alert=0, Voice/Pain/Unresponsive=3 (any non-Alert scores 3)
|
||||
public static int ScoreConsciousness(decimal value) => value switch
|
||||
{
|
||||
0 => 0, // Alert
|
||||
_ => 3 // Voice (1), Pain (2), Unresponsive (3)
|
||||
0 => 0,
|
||||
_ => 3
|
||||
};
|
||||
|
||||
public static int ScoreConsciousnessFromGcs(int gcsTotal) =>
|
||||
GcsCalculator.ToNews2ConsciousnessScore(gcsTotal);
|
||||
|
||||
public static int ScoreTemperature(decimal value) => value switch
|
||||
{
|
||||
<= 35.0m => 3,
|
||||
<= 36.0m => 1,
|
||||
<= 38.0m => 0,
|
||||
<= 39.0m => 1,
|
||||
_ => 2 // >= 39.1
|
||||
_ => 2
|
||||
};
|
||||
|
||||
// 0 = room air, 1 = on supplemental oxygen
|
||||
public static int ScoreSupplementalO2(decimal value) =>
|
||||
value >= 1 ? 2 : 0;
|
||||
|
||||
// Dispatch to the correct scoring function by observation code.
|
||||
public static int ScoreParameter(string observationCode, decimal value) =>
|
||||
observationCode switch
|
||||
{
|
||||
@@ -93,13 +89,12 @@ public static class News2Calculator
|
||||
_ => throw new ArgumentOutOfRangeException(nameof(observationCode))
|
||||
};
|
||||
|
||||
// Determine risk level from total score and single-param-3 flag.
|
||||
public static string DetermineRiskLevel(int totalScore, bool hasSingleParamThree) =>
|
||||
totalScore switch
|
||||
{
|
||||
>= 7 => "HIGH",
|
||||
>= 5 => "MEDIUM",
|
||||
_ when hasSingleParamThree => "LOW_MEDIUM",
|
||||
_ => "LOW"
|
||||
>= 7 => "HIGH",
|
||||
>= 5 => "MEDIUM",
|
||||
_ when hasSingleParamThree => "LOW_MEDIUM",
|
||||
_ => "LOW"
|
||||
};
|
||||
}
|
||||
Reference in New Issue
Block a user